Acute cardiac tamponade due to spontaneous bleeding in a child with Haemophilia A


Goz M., Hazar A., Mordeniz C., Kocarslan A., Demirkol A. H. , Koc A.

JOURNAL OF THE PAKISTAN MEDICAL ASSOCIATION, cilt.60, sa.8, ss.690-692, 2010 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 60 Konu: 8
  • Basım Tarihi: 2010
  • Dergi Adı: JOURNAL OF THE PAKISTAN MEDICAL ASSOCIATION
  • Sayfa Sayıları: ss.690-692

Özet

In severe haemophilia A, patients, start from the first years of life, with spontaneous bleeding and require transfusion. However, cardiac tamponade due to spontaneous pericardial bleeding is rare. An 11-year-old boy receiving haemophilia A treatment was referred to the Department of Paediatric Haematology with pneumonia, fever, dyspnoea, and palpitation. In his PA chest radiograph, pneumonic infiltration in the right lung and enlargement in the pericardial area were found. On his echocardiograph, pericardial effusion reaching 3.9 cm and other findings of tamponade were detected. APTT was outside the measurable range. It was deranged to >120 seconds. The patient received 1000 U of factor VIII intravenously. A pericardial window was made via left anterior mini thoracotomy due to fluid drained.